# SDR ASAA2018110526709

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 33,019 hours, 9,784 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION CONTROLLER CONTINUOUSLY BLINKS WHEN LIGHTS SWITCH IS IN DIM MODE. DIGITAL READOUT DOES NOT DIM EITHER. GROUNDED - YES. KNOWN ANOMALLY. PULLED & RESET 5 EA PRESS C/B'S. OPS CHECK PRESS SYS & IT'S PNL LIGHTING GOOD. REF B737--800 FIM 21-31 TASK 803.
